Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Chest pain and ear buzzing after taking Micardis. Now stomach pain and discharge

i was diagnosed with essential hypertension 5 months ago so I was prescribe with Micardis. But after 5 months of taking the med, i observed my ear is buzzing and my chest is in pain. So I stop taking the med. Right now I take MX3 capsule but I notice that my lower stomach is in pain and i always discharge at the toilet?
Asked On : Mon, 21 May 2012
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Essential hypertension is mischivous, as it cant be pridicted being in the early age.It is diagnosed after 2nd or 3rd visits.
Micardis is a good and safe anti hypertensive, with few side effects. But unluckly you have got them, sinusitis and buzzing sounds in the ears. The abdominal pain could be either due to micardis or MX3 .
first of all you should get symptomatic relief, for that i advise you to consult a physician, if they are recurred then you should stop these drugs and shift to some other drugs.
In the mean while i advise you to follow some diet recommendations as avoid taking fruits and juices and ice water to avoid rhinitis, and sinusitis , csom, etc. till this matter is settled. (buzzing)
Avoid taking spices, chillies , junk foods, and non vegetarian foods to avoid gastric irritation and intestinal motility till you are relieved of motion problem.
Wishing for a quick recovery and thanks for calling.
Answered: Mon, 4 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor